# SDR ASAA2023102645878

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,543 hours, 11,523 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT TRYING TO START APU. ACCOMPLISHED THE QRH AND TRIED AGAIN. BUT GOT THE FAULT LIGHT AGAIN. (ON GROUND). GROUNDED - YES. ON DEFERRAL.
